# SDR A6WA201240759

- Difficulty date: August 2, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 21,189 hours, 20,382 cycles
- Engine: Ge CF343B1
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: Illuminated
- Location: Window Heat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT WINDOW HEAT CAUTION MESSAGE,  COMPLIED WITH FIM RESET MESSAGE CLEARED.  ABORTED TAKE OFF.
